Tohoku Mathematical Journal

Correction: ``Remark on approximating a stochastic integral of noncausal type by a sequence of Stieltjes integrals''

Shigeyoshi Ogawa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 36, Number 3 (1984), 483.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228812

Digital Object Identifier
doi:10.2748/tmj/1178228812

Mathematical Reviews number (MathSciNet)
MR0756030

Zentralblatt MATH identifier
0562.60064

Subjects
Primary: 60H05: Stochastic integrals
Secondary: 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11]

Citation

Ogawa, Shigeyoshi. Correction: ``Remark on approximating a stochastic integral of noncausal type by a sequence of Stieltjes integrals''. Tohoku Math. J. (2) 36 (1984), no. 3, 483. doi:10.2748/tmj/1178228812. https://projecteuclid.org/euclid.tmj/1178228812


Export citation

See also

  • Original Paper: Shigeyoshi Ogawa. Une remarque sur l'approximation de l'intégrale stochastique du type noncausal par une suite des intégrales de Stieltjes. Tohoku Math. J., Volume 36, Number 1 (1984), pp. 41-48.